# SDR AALA202505067472

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 33,913 hours, 14,831 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENT REPORT R1 DOOR DIFFICULT TO ARM AND DISARM SLIDE. REMOVED AND REPACKED R1 DOOR ESCAPE SLIDE. PER AMM 26-66-01. ARMING AND DISARMING OF DOOR OPERTIONAL CHECK GOOD.
